# SDR UIEA2025061600782

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 47,174 hours, 6,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Part serial: 46890
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DR 3L EMERGENCY LIGHT POWER SUPPLY BATTERY (M2919) FUNCTION FAIL.( 1. REPLACED DR 3L EMERGENCY LIGHT POWER SUPPLY (M2919) IAW AMM 33-51-04-002-009-001 & AMM 33-51-04-402-012-001 REV 113. 2. PERFORMED EMERGENCY LIGHT POWER SUPPLY INSTALLATION TEST IAW AMM 33-51-04-402-012-001 REV 113. THE TEST RESULT WAS SATISFACTORY. OFF: BATTERY CHARGER SN 9929 PN 2012-1 & BATTERY SN 46890 PN 2013-1. )
